# SDR CALA2021072601187

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 24,975 hours, 8,928 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 141A352133
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER AMM 05-51-51-200-801 FOUND LEFT SIDE OF NLG DOOR OPENING EDGE DAMAGED, CRACKED WITH AIRCRAFT SKIN PULLED SIDEWAY LOCATED AT THE LEFT NLG DOOR SECOND HINGE. TRANSFERED STEPS PCW FROM WRONG L/P 6613039: PER AVO 9054 ACCOMPLISHED STEPS 2 THRU 7, CUT OUT FUSELAGE SKIN ADJACENT TO L/H WEEL WELL FROM STA. 241 TO 267. ALSO TRIMMED BEAR STRAP EDGE MEASURES TOTAL LENGTH 2.6IN. LENGTH BY 1.5 WIDE AT STA. 256. VERIFIED TRANSFER OF STEPS ACCOMPLISHED TO CORRECT L/P:6613007. QC- PERFORMED STEP 8 OF AVO9054 IAW NDT PT 6, 51-00-00 DOING BLENDED AREA AT STA 276 NEAR GEARWELL OPENING.  NO CRACK HFEC INSPECTION FOR SKIN CUTOUT, BEAR STRAP CUTOUT, AND ONE INDICATION FOUND.(THESE STEPS PCW ON WRONG L/P:6613039.) STRUCTURAL FILLER .071 2024-T3 P.O. 8935431. DOUBLER .040 2024-T3 P.O. 9760717, -2 TRIPLER AND -4 STRUCTURAL FILLER .063 2024-T3 P.O. 9726287, -3 QUADRIPLER AND -5 PER AVO 9054 REV.A STEP 16. REPAIR MATERIAL VERIFIED AS, -1 VERIFIED MATERIAL FOR ALL ABOVE REPAIR PARTS.AVO9054 REV.A STEP 16. ALL PRODUCTION FASTENERS PREVIOUSLY REMOVED PER AVO9054 COMMON PROBE INSP PER STEPS 13 THRU 15 OF AVO9054 REV.A. TO FIGURE 11 REPAIR REQUIRES HFEC COUNTERSINK INSP AND HFEC HOLE REPAIR OUTLINE PER FIG.11 OF AVO9054 REV A. REF NDT PART6: 51-00-00 AND 53-30-00. NO CRACK INDICATIONS FOUND AT THIS TIME. COMPLIED WITH HFEC OF ALL HOLES AND COUNTERSINKS COMMON TO (STEP 13-15 OF AVO9054 REV A.) UPDATING TO CHANGE ATTRIBUTE QC - PERFORMED RII INSPECTIONS FOR STEPS 2-7 OF AVO 9054.  OK TO CONTINUE. COMP
